Jump to content
SCLERO.ORG
Sclero Forums

New tendon friction rubs


Recommended Posts

So I seem to have developed 3 new tendon friction rubs.  To anyone that has had them, I have read that they resolve after immunosuppressive therapy.  Has anyone had them go away after starting Cellcept or Methotrexate?  Thankfully, the new rubs in my ankle doesn't hurt (yet) but the rubs in my ankles still kind of hurt.

Link to post
Share on other sites

Hi Greypilgrim,

 

Sorry to hear that you're suffering with new tendon friction rubs.

 

I haven't found anything about immunosuppressant therapy for them, although perhaps this would prevent them becoming any worse.

 

However, I have found two previous threads on Tendon Friction Rubs, which I hope you'll find helpful.

 

Kind regards,

Link to post
Share on other sites

Hi Grey,

 

I'm sorry you've developed three new tendon friction rubs.

 

Have you had a chance to see your doctor about them yet? It's possible they might more likely be caused by scleroderma, than by the medications, but it really is one for your doctor to sort out, and, if caused by medication, to see if that means you need to stop it or not. I haven't looked up medication side effects for those drugs, but even if it is listed, it isn't okay to just assume that's what is causing yours...of course.

 

Altogether, more questions than answers!  But we'd love to hear what they advise, so please keep us posted.

 

:emoticons-group-hug:

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...